# SDR RAIA00610043

- Difficulty date: October 25, 2006
- Submitted: October 31, 2006
- Operation: Air carrier
- Aircraft: N805HK
- Make and model: Emb EMB-145
- Aircraft serial: 145096
- Aircraft time: 17,853 hours, 17,160 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Vent
- Part number: 2810051102
- Part serial: 0891J
- Condition: Leaking
- Location: Zone 500
- Part time: 13,278 hours, 13,387 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FLT NR 3504 - STL - FUEL LEAKING FROM LEFT WING.  MAINTENANCE REPLACED THE LEFT FUEL VENT/RELIEF VALVE.
